# SDR 2013FA0000705

- Difficulty date: August 15, 2013
- Submitted: November 29, 2013
- Operation: General aviation
- Aircraft: N450AX
- Make and model: Doug DC-10-10
- Aircraft serial: 46942
- Engine: Ge CF66K
- Engine time: 47,599 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HAD SUDDEN SEIZURE, NO FIRE INDICATION, PRECEDED BY LOAD BANG, PERFORMED EMERGENCY PROCEDURES.
